Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

1 result for “Dulac Functions”

Set a search alert
Research ArticleOpen accessIn the keywordsA Generalization of the Modified Liouville EquationJosé-Luis Rovira-Florián, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-OrtizWe study the modified Liouville equation using various transformations to build dynamical systems and we use Dulac's criterion for give sufficient conditions of the non-existence of periodic orbits in the dynamical systems generated of the modified Liouville equation. …American Journal of Applied Sciences, Vol. 13, Issue 11 · 28 Nov 2016 · 7,018 accessesView PDFCite